Nombre de documents


Curriculum Vitae HAL

Article dans une revue36 documents

  • Konstantin Tikhomirov, Djalil Chafai. On the convergence of the extremal eigenvalues of empirical covariance matrices with dependence. Probability Theory and Related Fields, Springer Verlag, 2018, 170 (3), pp.847-889. 〈10.1007/s00440-017-0778-9〉. 〈hal-01196046〉
  • Charles Bordenave, Pietro Caputo, Djalil Chafaï, Konstantin Tikhomirov. On the spectral radius of a random matrix: an upper bound without fourth moment. Annals of Probability, Institute of Mathematical Statistics, In press, 44 (4), pp.2268-2286. 〈10.1214/17-AOP1228〉. 〈hal-01346261〉
  • Djalil Chafai, Adrien Hardy, Mylène Maïda. Concentration for Coulomb gases and Coulomb transport inequalities. Journal of Functional Analysis, Elsevier, 2018, 275 (16), pp.1447-1483. 〈10.1016/j.jfa.2018.06.004〉. 〈hal-01374624v3〉
  • Charles Bordenave, Pietro Caputo, Djalil Chafaï, Daniele Piras. Spectrum of large random Markov chains: heavy-tailed weights on the oriented complete graph. Random Matrices: Theory and Applications, World Scientific, 2017, 6 (2), pp.1750006. 〈10.1142/S201032631750006X〉. 〈hal-01377076v2〉
  • Radosław Adamczak, Djalil Chafaï, Paweł Wolff. Circular law for random matrices with exchangeable entries. Random Structures and Algorithms, Wiley, 2016, 48 (3), pp.454-479. 〈10.1002/rsa.20599〉. 〈hal-00947145〉
  • Djalil Chafaï. From Boltzmann to random matrices and beyond. Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2015, 24 (4), pp.641-689. 〈10.5802/afst.1459〉. 〈hal-00987177v6〉
  • Radosław Adamczak, Djalil Chafai. Circular law for random matrices with unconditional log-concave distribution. Communications in Contemporary Mathematics, World Scientific Publishing, 2015, 17 (4), pp.1550020. 〈hal-00803841〉
  • Djalil Chafaï, Nathael Gozlan, Pierre-André Zitt. First order global asymptotics for confined particles with singular pair repulsion. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2014, 24 (6), pp.2371-2413. 〈10.1214/13-AAP980〉. 〈hal-00818472v4〉
  • Charles Bordenave, Pietro Caputo, Djalil Chafai. Spectrum of Markov generators on sparse random graphs. Communications on Pure and Applied Mathematics, Wiley, 2014, 67 (4), pp.621-669. 〈10.1002/cpa.21496〉. 〈hal-00665907v3〉
  • Djalil Chafaï, Sandrine Péché. A note on the second order universality at the edge of Coulomb gases on the plane. Journal of Statistical Physics, Springer Verlag, 2014, 156 (2), pp.368-383. 〈10.1007/s10955-014-1007-x〉. 〈hal-00868922v2〉
  • Djalil Chafaï, Yan Doumerc, Florent Malrieu. Processus des restaurants chinois et loi d'Ewens. Revue de Mathématiques Spéciales (RMS), 2013, 123 (3), pp.56-74. 〈hal-00806514〉
  • Djalil Chafai, Aldéric Joulin. Intertwining and commutation relations for birth-death processes. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2013, 19 (5A), pp.1855-1879. 〈10.3150/12-BEJ433〉. 〈hal-00534598v3〉
  • Charles Bordenave, Djalil Chafai. Around the circular law. Probability Surveys, Institute of Mathematical Statistics (IMS), 2012, 9, pp.1-89. 〈10.1214/11-PS183〉. 〈hal-00623894v4〉
  • Charles Bordenave, Pietro Caputo, Djalil Chafai. Circular Law Theorem for Random Markov Matrices. Probability Theory and Related Fields, Springer Verlag, 2012, 152 (3-4), pp.751-779. 〈10.1007/s00440-010-0336-1〉. 〈hal-00310528v5〉
  • Charles Bordenave, Pietro Caputo, Djalil Chafai. Spectrum of non-Hermitian heavy tailed random matrices. Communications in Mathematical Physics, Springer Verlag, 2011, 307 (2), pp.513-560. 〈10.1007/s00220-011-1331-9〉. 〈hal-00490516v5〉
  • Charles Bordenave, Pietro Caputo, Djalil Chafai. Spectrum of large random reversible Markov chains: heavy tailed weights on the complete graph. Annals of Probability, Institute of Mathematical Statistics, 2011, 39 (4), pp.1544-1590. 〈10.1214/10-AOP587〉. 〈hal-00369621v4〉
  • Charles Bordenave, Pietro Caputo, Djalil Chafai. Spectrum of large random reversible Markov chains: two examples. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2010, 7, pp.41-64. 〈hal-00337409v2〉
  • Djalil Chafai, Florent Malrieu. On fine properties of mixtures with respect to concentration of measure and Sobolev type inequalities. Annales de l'IHP - Probabilités et Statistiques, 2010, 46 (1), pp.72-96. 〈10.1214/08-AIHP309〉. 〈hal-00277936v3〉
  • Djalil Chafai, Florent Malrieu, Katy Paroux. On the long time behavior of the TCP window size process. Stochastic Processes and their Applications, Elsevier, 2010, 120 (8), pp.1518-1534. 〈10.1016/〉. 〈hal-00338640v3〉
  • Djalil Chafai. Circular law for non-central random matrices. Journal of Theoretical Probability, Sprnger, 2010, 23 (4), pp.945-950. 〈10.1007/s10959-010-0285-8〉. 〈hal-00169167v3〉
  • Djalil Chafai. The Dirichlet Markov Ensemble. Journal of Multivariate Analysis, Elsevier, 2010, 101, pp.555-567. 〈10.1016/j.jmva.2009.10.013〉. 〈hal-00175643v3〉
  • Patrick Cattiaux, Djalil Chafai, Sébastien Motsch. Asymptotic analysis and diffusion limit of the Persistent Turning Walker Model. Asymptotic Analysis, IOS Press, 2010, 67 (1-2), pp.17-31. 〈10.3233/ASY-2009-0969〉. 〈hal-00336405v2〉
  • Djalil Chafai. Aspects of large random Markov kernels. Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2009, 81 (3-4), pp.415-429. 〈10.1080/17442500903080314〉. 〈hal-00669260〉
  • Djalil Chafai, Didier Concordet. A new method for the estimation of variance matrix with prescribed zeros in nonlinear mixed effects models. Statistics and Computing, Springer Verlag (Germany), 2009, 19 (2), pp.129-138. 〈10.1007/s11222-008-9076-9〉. 〈hal-00169189v2〉
  • Julie Antic, Céline Laffont, Djalil Chafai, Didier Concordet. Comparison of nonparametric methods in nonlinear mixed effects models. Computational Statistics and Data Analysis, Elsevier, 2009, 53, pp.642-656. 〈10.1016/j.csda.2008.08.021〉. 〈hal-00286487v2〉
  • Djalil Chafai, Didier Concordet. Confidence regions for the multinomial parameter with small sample size. Journal of the American Statistical Association, Taylor & Francis, 2009, 104 (487), pp.1071-1079. 〈10.1198/jasa.2009.tm08152〉. 〈hal-00278790v3〉
  • Djalil Chafai, Didier Concordet. Explicit formulas for a continuous stochastic maturation model. Application to anticancer drug pharmacokinetics/pharmacodynamics.. Stochastic Models, INFORMS (Institute for Operations Research and Management Sciences), 2008, 24 (3), pp.376-400. 〈10.1080/15326340802232244〉. 〈hal-00003498v3〉
  • Dominique Bakry, Fabrice Baudoin, Michel Bonnefont, Djalil Chafai. On gradient bounds for the heat kernel on the Heisenberg group. Journal of Functional Analysis, Elsevier, 2008, 255 (8), pp.1905-1938. 〈10.1016/j.jfa.2008.09.002〉. 〈hal-00179865v5〉
  • Djalil Chafai, Didier Concordet. On the strong consistency of asymptotic M-estimators. Journal of Statistical Planning and Inference, Elsevier, 2007, 137 (9), pp.2774-2783. 〈10.1016/j.jspi.2006.09.027〉. 〈hal-00005835v2〉
  • Djalil Chafai, Jean-Michel Loubes. On nonparametric maximum likelihood for a class of stochastic inverse problems. Statistics and Probability Letters, Elsevier, 2006, 76 (12), pp.1225-1237. 〈10.1016/j.spl.2005.12.019〉. 〈hal-00003341〉
  • Djalil Chafai. Binomial-Poisson entropic inequalities and the M/M/$\infty$ queue. ESAIM: Probability and Statistics, EDP Sciences, 2006, 10, pp.317-339. 〈hal-00012429v2〉
  • Djalil Chafai. Entropies, convexity, and functional inequalities : On Phi-entropies and Phi-Sobolev inequalities. Journal of Mathematics of Kyoto University, 2004, 44 (2), pp.325-363. 〈hal-00278330〉
  • Djalil Chafai. Glauber versus Kawasaki for spectral gap and logarithmic Sobolev inequalities of some unbounded conservative spin systems. Markov Processes and Related Fields, Polymath, 2003, 9 (3), pp.341-362. 〈hal-00278329〉
  • Djalil Chafai. Gaussian maximum of entropy and reversed log-Sobolev inequality. Séminaire de Probabilités XXXVI, 2003, Lecture Notes in Mathematics 1801, pp.194--200. 〈10.1007/b10068〉. 〈hal-00180775〉
  • Florence Rabier, Nadia Fourrié, Djalil Chafai, Pascal Prunet. Channel selection methods for infrared atmospheric sounding interferometer radiances. Quarterly Journal of the Royal Meteorological Society, Wiley, 2002, 128 (581), pp.1011-1027. 〈10.1256/0035900021643638〉. 〈hal-00180780〉
  • Djalil Chafai, Michel Ledoux. Méthodes fonctionnelles pour des grandes déviations quasi-gaussiennes. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1999, 329 (6), pp.523-526. 〈10.1016/S0764-4442(00)80054-3〉. 〈hal-00180779〉

Ouvrage (y compris édition critique et traduction)6 documents

  • Djalil Chafaï, Pierre-André Zitt. Probabilités - Préparation à l'agrégation interne. CreateSpace Independent Publishing Platform; Version corrigée de 978-1537566542 HAL-v1, pp.163, 2017. 〈hal-01374158v2〉
  • Djalil Chafaï, Florent Malrieu. Recueil de modèles aléatoires. 2016, 〈10.1007/978-3-662-49768-5〉. 〈hal-01243589〉
  • Djalil Chafaï, Christophe Giraud, Sylvie Méléard. Aléatoire. Pascale Harinck, Alain Plagne, Claude Sabbah. Éditions de l'École Polytechnique, pp.130, 2013, Journées mathématiques X-UPS, 978-2-7302-1622-7. 〈hal-00980611〉
  • Djalil Chafai, Olivier Guédon, Guillaume Lecué, Alain Pajor. Interactions between compressed sensing, random matrices, and high dimensional geometry. Société Mathématique de France, In press (Panoramas et Synthèses n°37), 2012. 〈hal-00786546〉
  • Bernard Bercu, Djalil Chafai. Modélisation stochastique et simulation - Cours et applications. SMAI. Dunod, pp.352, 2007, Mathématiques appliquées pour le Master - Sciences Sup. 〈hal-00669263〉
  • Cécile Ané, Sébastien Blachère, Djalil Chafai, Pierre Fougères, Ivan Gentil, et al.. Sur les inégalités de Sobolev logarithmiques. Panoramas et Synthèses. Société Mathématique de France, pp.xvi+217, 2000. 〈hal-00180778〉

Chapitre d'ouvrage1 document

  • Charles Bordenave, Djalil Chafaï. Lecture notes on the circular law. Van H. Vu. Modern Aspects of Random Matrix Theory, American Mathematical Society, pp.1-35, 2014, Proceedings of Symposia in Applied Mathematics (PSAPM volume 72), 978-0-8218-9471-2. 〈hal-01015134〉

Pré-publication, Document de travail6 documents

  • Djalil Chafai, Joseph Lehec. On Poincare and logarithmic Sobolev inequalities for a class of singular Gibbs measures. Some more material and references. 2018. 〈hal-01781502v2〉
  • François Bolley, Djalil Chafaï, Joaquin Fontbona. Dynamics of a planar Coulomb gas. Minor revision for publication in Annals of Applied Probability. 2018. 〈hal-01546288v4〉
  • Djalil Chafaï, Gregoire Ferre. Simulating Coulomb gases and log-gases with hybrid Monte Carlo algorithms. 2018. 〈hal-01818268〉
  • Michel Bonnefont, Djalil Chafaï, Ronan Herry. On logarithmic Sobolev inequalities for the heat kernel on the Heisenberg group. Accepted in Annales de la Faculté des Sciences de Toulouse (AFST). 2016. 〈hal-01343646v2〉
  • Patrick Cattiaux, Djalil Chafai, Arnaud Guillin. Central limit theorems for additive functionals of ergodic Markov diffusions processes. 2011. 〈hal-00585271〉
  • Djalil Chafai. Inégalités de Poincaré et de Gross pour les mesures de Bernoulli, de Poisson, et de Gauss. 2005. 〈hal-00012428v3〉

Thèse1 document

  • Djalil Chafai. Sur les inégalités de Sobolev logarithmiques en théorie de l'information et pour des systèmes de spins conservatifs en mécanique statistique. Mathématiques [math]. Université Paul Sabatier - Toulouse III, 2002. Français. 〈tel-00001382〉

HDR1 document

  • Djalil Chafai. Contributions à l'étude de modèles biologiques, d'inégalités fonctionnelles, et de matrices aléatoires. Mathématiques [math]. Université Paul Sabatier - Toulouse III, 2008. 〈tel-00346998〉